# SDR CALA2024092602491

- Difficulty date: September 20, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 61,292 hours, 22,180 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACK 1 INCH IN LENGTH AT STA 120.30 36" AFT OF FWD SPAR . A REPAIR DOUBLER WAS INSTALLED SEE BAM NON-ROUTINE 2130744 FOR ALL WORK ACCOMPLISHED. THIS NON-ROUTINE IS ISSUED TO GENERATE A SIGNIFICANT FINDINGS REPORT. ISSUED SFR # 1037246 VERIFIED,ISSUED SFR # 1037246
